MathSciNet Relay Station
MathSciNet bibliographic data
MR876476 11F12 (11F25 11F67 32N10)
Katok, Svetlana; Millson, John J. Eichler-Shimura homology, intersection numbers and rational structures on spaces of modular forms. Trans. Amer. Math. Soc. 300 (1987), no. 2, 737–757.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement